# SDR ASOA02306

- Difficulty date: June 2, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Engine: Ge CF34*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Left
- Part time: 6,845 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLLOUT, THE CAPTAIN REPORTED THAT THE AIRCRAFT BEGAN DRIFTING TO THE LEFT AND SETTLED LEFT WING DOWN.  THE CAPTAIN COUNTERACTED THE DRIFT WITH BRAKES AND STEERING INPUTS.  EMERGENCY EQUIPMENT WAS REQUESTED AND THE AIRCRAFT WAS EVACUATED AFTER COMING TO A STOP.  THE LEFT MAIN LANDING GEAR FAILED.  THE INCIDENT IS UNDER INVESTIGATION.  THIS MRR WILL REMAIN OPEN PENDING INVESTIGATION.
